HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 20 no. 3 >

ON THE COMPLETE CONTINUITY OF OPERATORS IN AN INTERPOLATION THEOREM

フルテキスト
JFS_HU_v20n3-109.pdf222.98 kBPDF見る/開く
この文献へのリンクには次のURLを使用してください:http://hdl.handle.net/2115/58087

タイトル: ON THE COMPLETE CONTINUITY OF OPERATORS IN AN INTERPOLATION THEOREM
著者: Shimogaki, Tetsuya 著作を一覧する
発行日: 1968年
出版者: 北海道大学 = Hokkaido University
誌名: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要
巻: 20
号: 3
開始ページ: 109
終了ページ: 114
資料タイプ: bulletin (article)
URI: http://hdl.handle.net/2115/58087
出現コレクション:Vol. 20 no. 3

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学